# SDR SIMA20130520003

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,668 hours, 24,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO PUSH OPEN AFTER UNLATCHING. THE ACFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR IAW AMM 52-18-00.  THE ACFT WAS RETURNED TO SERVICE.
